# SDR DALA2022033102181

- Difficulty date: April 1, 2021
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 67,435 hours, 22,005 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 ERA 590906-14 SECTION I ISSUED FOR LH WING FIXED LEADING SKIN REPAIR AT OSS 440 TO OSS 452. SECTION I ACCOMPLISHED DURING PAINT VISIT AT CWF ON N.R. 001. CORRECTIVE ACTION: GVI AND TAP TEST WERE PERFORMED PER ERA 590906-14 REV.ORIG. SECT.II AND DISBONDS WERE FOUND. AREA WAS REPAIRED PER ERA 590906-14 REV.A SEC.III (PERMANENT REPAIR). (1770434)
